# SDR AALA202503271780

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737-8
- Aircraft serial: 44458
- Aircraft time: 14,089 hours, 5,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN IN THE SIDEWALL NEXT TO LEFT HAND FORWARD OVERWING EXIT IS INOPERATIVE. REPLACED EXIT SIGN PER AMM 33-51-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
